Advil Migraine Pain Reliever Liquid Filled Capsules, 20ct

200mg, 20ct

Solubilized ibuprofen capsules, 200 mg. Pain reliever (NSAID). Each Capsule Contains: 20 mg potassium. Advil® Migraine: •Only FDA-approved OTC migraine medicine in a liquid-filled capsule. Fight migraine pain with the power of Advil® in a liquid-filled capsule. Advil® Migraine lets you start controlling your migraines-before they control you. Relieves migraine pain and related symptoms, like nausea, and sensitivity to light and sound. The makers of Advil® do not produce store brand ibuprofen pain medicine. Dosing Information: 18 years of age and older: •Take 2 capsules with a glass of water. If symptoms persist or worsen, ask your doctor •Do not take more than 2 capsules in 24 hours unless directed by a doctor Under 18 years of age: •Ask a doctor

Price: $6.50

THE FALLS
8888 SW 136th St, Miami, FL 33176, EE. UU.

CORAL SQUARE
9469 W Atlantic Blvd, Coral Springs, FL 33071-6945

MIAMI INTERNATIONAL MALL 1
1455 NW 107th Ave, Doral FL 33172

MIAMI INTERNATIONAL MALL 2
1455 NW 107th Ave, Doral, FL 33172

FIU GRAHAM CENTER
11200 SW 8th St, Miami, FL 33199

FIU GREEN LIBRARY
11200 SW 8th St, Miami, FL 33199

DOLPHIN MALL
11401 NW 12th St, Miami, FL 33172, EE. UU.

AVENTURA MALL
19501 Biscayne Blvd, Aventura, FL 33180, EE. UU.

Pembroke Lakes Mall
11401 pines Blvd, Pembroke Pines, FL 33026

Sawgrass Mills Mall
12801 W Sunrise Blvd, Sunrise, FL 33323

ITEMS IN THE AREA